加载中…
The main aim of this paper is to study the arithmetic Bohr radius for holomophic functions defined on a Reinhardt domain in with positive real part. The present investigation is motivated by the work of Lev Aizenberg [Proc. Amer. Math. Soc. 128 (2000), 2611–2619]. A part of our study in the present paper includes a connection between the classical Bohr radius and the arithmetic Bohr radius of unit ball in the Minkowski space . Further, we determine the exact value of a Bohr radius in terms of arithmetric Bohr radius.

生成讲解博客的中文版本

生成AI智能校验的中文版本